Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Homological dimension in local rings

Authors: Maurice Auslander and David A. Buchsbaum
Journal: Trans. Amer. Math. Soc. 85 (1957), 390-405
MSC: Primary 18.0X
MathSciNet review: 0086822
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander, On the dimension of modules and algebras, III. Global dimension, Nagoya Math. J. vol. 9 (1956). MR 0074406 (17:579a)
  • [2] M. Auslander and D. A. Buchsbaum, Homological dimension in noetherian rings. Proc. Nat. Acad. Sci. U.S.A. vol. 42 (1956). MR 0075190 (17:705b)
  • [3] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, 1956. MR 0077480 (17:1040e)
  • [4] I. S. Cohen, On the structure and ideal theory of complete local rings, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 54-106. MR 0016094 (7:509h)
  • [5] W. Grobner, Moderne algebraische Geometrie, Berlin, Springer, 1949. MR 0034049 (11:536a)
  • [6] W. Krull, Dimensiontheorie in Stellenringen, J. Crelle vol. 179 (1938).
  • [7] D. G. Northcott, Ideal theory, Cambridge University Press, 1953. MR 0058575 (15:390f)
  • [8] P. Samuel, Commutative algebra (Notes by D. Hertzig), Cornell University, 1953.
  • [9] J.-P. Serre, Faisceaux algébriques cohérents, Ann. of Math. vol. 61 (1955).
  • [10] -, Sur la dimension des anneaux et des modules noethériens, Proceedings of the International Symposium on Algebraic Number Theory, Tokyo and Nikko, 1955, Science Council of Japan, Tokyo, 1956.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.0X

Retrieve articles in all journals with MSC: 18.0X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society